# SDR 0000529614

- Difficulty date: January 25, 2000
- Submitted: July 21, 2000
- Operation: Air carrier
- Aircraft: N614NW
- Make and model: Doug DC-9-32
- Aircraft serial: 47128
- Aircraft time: 60,822 hours, 62,746 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CRACK IN NOSE WHEEL WELL SUPPORT FITTING BS 50 ABOVE FORWARD HINGE OF LEFT FORWARD DOOR 1.5 INCH LONG.  CRACKED LOWER SURFACE FRONT END THROUGH FASTENER HOLE.  REPAIRED, REMOVED AND REPLACED NOSE GEAR DEFLECTOR STOP PER EA 96-172125 AND SRM 51-30-5 SB 32-124RL.
